# SDR DALA2022051203314

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 67,177 hours, 8,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 A CHECK EMERGENCY LIGHTS CHECK IS FAILING 1L SIDE. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY AND GETTING BATT FAULT. OPS CHECKED EPCU , FAULTS ESCAPE SLIDE LT/EPCU 12WL. DOOR. 1. REPLACED EPCU AND BATT PER A330 AMM 33-51. NO HELP. EPCU EXT LTS FAULTS VERIFIED OPEN CIRCUIT FROM 12WL/A TO GRD. REPLACED R1 SLIDE PER AMDS 2561-9403. EMERGENCY LIGHT TEST PASSES. (8627413)
